# SDR DALA2024081708230

- Difficulty date: August 15, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 24,137 hours, 12,077 cycles
- Engine: Cfmint CFM565B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

SHIP 3002 -RTO- AT 60 KNOTS ENCOUNTERED A FLOCK OF BIRDS. BOTH ENGINES INGESTED DOWN CORE OF ENGINE WITH ODOR. CORRECTIVE ACTION: PERFORMED BORESCOPE INSPECTIONS OF BOTH ENGINES WITH NO FINDINGS. PERFORMED LEVEL A DECONTAMINATION. (LP 5977570, 5977572)
